# SDR USAA011400

- Difficulty date: December 15, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 20 INCHES, STATION 460 AND STATION 480 STRINGER 5 AND 6L.  REPAIRED PER SRM 53-00-01 FIG 206.  (M)
